Will lipoatrophy improve after Truvada switch?
Oct 18, 2009
Response from Dr. Pierone
This really depends on what your face looks like now, how long you were on the prior regimen, and which antiretroviral medications you have been exposed to.
If you have switched from an AZT or d4T containing regimen you may anticipate some improvement in the lipoatrophy, especially if you were not on either of these medications for an extended period of time.
It would certainly be reasonable to seek a consultation with a doctor who is knowledgeable about HIV lipoatrophy to provide some recommendations.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Sweaty Palms A Symptom Of Hiv?
- Can You Get Hep C From Drinking Out Of A Cup Or Eating From Someone's Plate?
- How Long Does It Take For Hiv Antibodies To Show Up?
- Can Aids Be Passed On By Two Hiv Negative Gay Men?
- When You Get Hiv When Do The Flu-like Symptoms Happen?
- Treatment For Neuropathy In Arms And Hands And Legs And Feet
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.